Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Feeling dizzy, headache and cramps. Due to depo shot?

Hi. I have had my tubes tied for 2 years and ever since then my periods have been every 29-31 days. I recently decided that I wanted to get on depo because i have heard of cases of pregnancy with your tubes tied. I had my depo shot on March 27 and was due for period anywhere between April 10-12. Around that time I had cramping like i was going to come on my period but it never came. Could that have been a side effect of depo? Also this morning i was really dizzy and I had to sit still, now I have a bad headache because of the dizziness. could that be a side effect of the depo also?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms could be due to the effect of the depo shot since you did not time it with your cycle. Your period may get delayed or may not come at all as happens in some people. The headache and dizziness could be related to the effect of the hormone and you should get your blood pressure and other vital data checked to see if you need any medical assistance. If you continue having persistent discomfort you should report to your consultant and switch to some other contraception. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor